# SDR SWAA2022051090504

- Difficulty date: April 1, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 542BB AT LT WING 2022-168655 / [01] TOOL USED CALIPER P/N:500-464 S/N:15331932 DUE DATE: 26 OCT 22.;[02] TOOL USED PN USM 35X; SN. 2787A; DUE DATE. 15-JUL-22;[03] REPAIRED ACCESS PANEL 542BB AT LT WING AS PER 22-157-01138 WIP1. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] REPAIRED ACCESS PANEL 542BB AT LT WING AS PER 22-157-01138 WIP1. SEE INDIVIDUAL SIGN OFFS BELOW.
